Copy For Citation
Yusubov S. S., Mahmudov E.
JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, vol.19, pp.246-264, 2023 (SCI-Expanded)
Article / Article
JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION
Science Citation Index Expanded (SCI-EXPANDED), Scopus, ABI/INFORM, Applied Science & Technology Source, Business Source Elite, Business Source Premier, Compendex, Computer & Applied Sciences, MathSciNet, zbMATH
Fractional derivative, optimal control, representation formula, Pon-tryagin maximum principle, second-order necessary condition, DIFFERENTIAL EQUATIONS, DUALITY, ORDER
Istanbul Technical University Affiliated:
In this paper, we consider an optimal control problem in which a dynamical system is controlled by a nonlinear Caputo fractional state equa-tion. The problem is investigated in the case when the Pontryagin maximum principle degenerates, that is, it is satisfied trivially. Then the second order optimality conditions are derived for the considered problem.